# SDR CA990915091

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce
- Propeller: Rotol R2124304
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolts
- Part number: RA58551
- Condition: Sheared
- Location: Prop Hub
- Part time: 10,018 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 OF 8 BOLTS SECURING THE HUB DRIVING CENTER TO THE HUB REAR FACE HAD SHEARED OFF AT THE HEADS.  OPERATOR PREVIOUSLY EXPERIENCED THIS SAME CONDITION.
